# SDR CALA2017071702276

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 2,092 hours, 744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MEGAPHONE NOT WORKING PROPERLY. CLICKS ON BUT NOT TRANSMITTING. REMOVED AND REPLACED MEGAPHONE PER AMM 25-64-00 PAGEBLOCK 201.
